Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Beurling-type theorems in weighted $l^2$ and Bergman spaces


Author: Serguei Shimorin
Journal: Proc. Amer. Math. Soc. 131 (2003), 1777-1787
MSC (2000): Primary 47B37; Secondary 47A15, 47A63, 30H05
Published electronically: October 15, 2002
MathSciNet review: 1955265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that analytic operators satisfying certain series of operator inequalities possess the wandering subspace property. As a corollary, we obtain Beurling-type theorems for invariant subspaces in certain weighted $l^2$and Bergman spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B37, 47A15, 47A63, 30H05

Retrieve articles in all journals with MSC (2000): 47B37, 47A15, 47A63, 30H05


Additional Information

Serguei Shimorin
Affiliation: Department of Mathematics, Royal Institute of Technology, 10044 Stockholm, Sweden
Email: shimorin@math.kth.se

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06721-7
PII: S 0002-9939(02)06721-7
Keywords: Analytic operators, wandering subspaces, Bergman spaces
Received by editor(s): December 14, 2001
Received by editor(s) in revised form: January 14, 2002
Published electronically: October 15, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society